# SDR PLGA980922A

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334BE
- Make and model: Saab SF340A
- Aircraft serial: 340A158
- System (JASC): 3442 · Weather Radar System
- Part: R/T Unit
- Part number: 6227337001
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4430 - AFTER TAKEOFF, THE RADAR FAILED.  AIRCRAFT RETURNED TO BOS DUE TO WEATHER CONDITIONS.  MAINTENANCE REPLACED THE RADAR RECEIVER/TRANSMITTER UNIT.  SYSTEM TESTED GOOD.  (M)
